# SDR UPS06147633

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER 4 FLT HOURS HYD FUMES PRESENT.  BOTH CREW MEMBERS EXPERIENCED MILD EYE, NOSE AND THROAT IRRITATION.  FOUND REDUCING FLOW WITH LEFT PACK OFF HELPED.  NO IMPROVEMENT IN FUME LEVEL.  REMOVED AND REPLACED LT AND RT WATER SEPARATOR COALESER WITH THE ENG RUNNING.  SMELL APPEARS TO GO AWAY.  SMELL CAME BACK WITH THE APU RUNNING.  PURGED SENSE LINES ON BLUE, GREEN AND YELLOW SYS RESERV OF HYD FLUID (RESIDUAL).  REMOVED AND REPLACED BOTH WATER SEP BAGS PER MM 21-51-16-4.  GROUND RAN ENGS.  PURGED SENSE LINES BETWEEN YELLOW SYS AND PACKS PER MM 20041-11-00.  OPS CK GOOD.
